# SDR SWAA2025081292284

- Difficulty date: July 17, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PAX CABIN BS 727B, S7L.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02-0G-0 AND DWG 146A1102 REV -.
